# SDR UALA2011071203475

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 56,517 hours, 21,267 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 759A000010
- Part serial: 37
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP CAN'T BE BROUGHT BELOW 80F ONCE DOORS OF A-C AND CARGO CLOSED WHEN ON GND.  REPLACED PACK TEMPERATURE CONTROLLER NR 1.  ALSO CLEANED COCKPIT TEMP SENSOR.  PACKS OP CHECK GOOD.
